Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 282867, 9 pages
http://dx.doi.org/10.1155/2014/282867
Research Article

An Uncertain Wage Contract Model with Adverse Selection and Moral Hazard

1Institute of Systems Engineering, Tianjin University, Tianjin 300072, China
2College of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 8 October 2013; Revised 24 February 2014; Accepted 28 February 2014; Published 27 March 2014

Academic Editor: Shan Zhao

Copyright © 2014 Xiulan Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiulan Wang, Yanfei Lan, and Jiao Wang, “An Uncertain Wage Contract Model with Adverse Selection and Moral Hazard,” Journal of Applied Mathematics, vol. 2014, Article ID 282867, 9 pages, 2014. https://doi.org/10.1155/2014/282867.